# SDR ASAA9910019

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Rows 15/18
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BRW - FLT 146 - CREW REPORTED TWO EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROWS 15 AND 18 WERE FOUND INOPERATIVE DURING TEST.  RELEASED PER MEL 33-19.  SUBSEQUENTLY REPLACED BATTERY PACKS IN ANC AND LIGHTS OPERATED NORMALLY.  (M)
